# SDR DALA2024010300087

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 53,720 hours, 27,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 EMERGENCY LIGHTS CAME ON TWICE ENROUTE IN THE ARMED POSITION. CORRECTIVE ACTION: RESET CIDS 1 & 2. PERFORMED EMER LIGHT OPS CK REF A319 AMM 33-51. (5150349)
